# SDR QXEA200300682

- Difficulty date: June 8, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,266 hours, 3,804 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Deflector
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 OIL COOLER AIR DEFLECTION FOIL HAS CHAFE ON RIGHT HAND SIDE FROM LOWER COWL ANGLE.  REPAIRED IAW Q400 PART 6, 51-00-02.
